The constrained Nash bargaining solution

Alexander, C O and Ledermann, W (1994) The constrained Nash bargaining solution. Journal of the Operational Research Society, 45 (8). pp. 954-958. ISSN 0160-5682

Full text not available from this repository.

Abstract

We prove a simple condition which guarantees the existence and uniqueness of the constrained generalized Nash bargaining solution in R2. Our result is illustrated by a constant elasticity example of firm/union negotiations.

Item Type: Article
Keywords: Bargaining Set; Constrained Nash Bargain; Convexity
Schools and Departments: School of Business, Management and Economics > Business and Management
Subjects: H Social Sciences > HB Economic theory. Demography
Depositing User: Carol Alexander
Date Deposited: 26 Sep 2012 08:48
Last Modified: 26 Sep 2012 08:48
URI: http://sro.sussex.ac.uk/id/eprint/40617
📧 Request an update